# SDR DALA2023020901025

- Difficulty date: February 3, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 70,120 hours, 32,849 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 DOOR 2R "CABIN PRESSURIZED" LIGHT BLINKING IN FLIGHT. CORRECTIVE ACTION: R/R RELAY 18WN1 PER A320 AMM 52-73. OPS CHECK GOOD. (4075640)
